# SDR 64710152005

- Difficulty date: October 15, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 647
- Aircraft time: 4,194 hours, 1,482 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING SMELL IN CABIN.  NO SMOKE.
